# SDR 03334331

- Difficulty date: November 30, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349016
- Part serial: P76112C
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EN ROUTE TO DAY CREW RECIEVED RT ENGINE OIL CONTAMINATION LIGHT.  THE CREW WAS ACCOMPLISHING THE QRH WHEN THE ENGINE FLAMED OUT DIVERTED TO PIT.  CREW DECLARED EMERGENCY AND FLIGHT LANDED UNEVENTFULLY.  THE ENGINE WAS DECLARED INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PEFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
